# SDR ASOA2014020509904

- Difficulty date: January 16, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 33,770 hours, 30,537 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER PLANK ACCESS HOLE FUEL PANEL 540BB HAS CORROSION.   COMPLIED WITH REO 601R-57-21-030.  MAJOR REPAIR.
